# SDR ASAA2014112209727

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,279 hours, 8,470 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Engine Fan Blade
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, FAN BLADE SHIM WORN AND DAMAGED.  ACFT GROUNDED.  R & R FAN BLADE SHIM IAW TC 78472002.
